Relativ perfekte Teile von Punktmengen und Mengen (A)

Witold Hurewicz

Fundamenta Mathematicae (1928)

  • Volume: 12, Issue: 1, page 78-109
  • ISSN: 0016-2736

How to cite


Hurewicz, Witold. "Relativ perfekte Teile von Punktmengen und Mengen (A)." Fundamenta Mathematicae 12.1 (1928): 78-109. <>.

author = {Hurewicz, Witold},
journal = {Fundamenta Mathematicae},
language = {ger},
number = {1},
pages = {78-109},
title = {Relativ perfekte Teile von Punktmengen und Mengen (A)},
url = {},
volume = {12},
year = {1928},

AU - Hurewicz, Witold
TI - Relativ perfekte Teile von Punktmengen und Mengen (A)
JO - Fundamenta Mathematicae
PY - 1928
VL - 12
IS - 1
SP - 78
EP - 109
LA - ger
UR -
ER -

Citations in EuDML Documents

  1. Ahmed Bouziad, Préimages d’espaces héréditairement de Baire
  2. Eric K. Douwen, Closed copies of the rationals
  3. Claude Dellacherie, Ensembles analytiques, théorèmes de séparation et applications
  4. Jean Calbrix, Espaces K σ et espaces des applications continues
  5. A. Ostrovsky, On open maps of Borel sets
  6. Robert Cauty, Sur un exemple de Banach et Kuratowski
  7. Stevo Todorčević, Analytic gaps
  8. Jean Bourgain, A stabilization property and its applications in the theory of sections

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.